Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 55, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 3:11 PM EDT for Franklin County, Fulton County, Huntingdon County, Pennsylvania. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 3:11 PM EDT (19:11 UTC)
- Expired
- Jun 4, 2020, 4:00 PM EDT
- In force
- 49 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Franklin County, PA, Fulton County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 89 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:15 PM EDT | HAIL 1 | 1 Wnw Mcconnellsburg, PA | REPORTED AT FULTON COUNTY PA ROUTE 30. QUARTER SIZED HAIL. RADAR ESTIMATED TIME. |
| Jun 4, 3:22 PM EDT | HAIL 1 | Harrissonville, PA | QUARTER SIZE HAIL COVERED THE GROUND IN HARRISSONVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
690
WUUS51 KCTP 041911
SVRCTP
PAC055-057-061-042000-
/O.NEW.KCTP.SV.W.0055.200604T1911Z-200604T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
311 PM EDT Thu Jun 4 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southern Huntingdon County in central Pennsylvania...
North central Franklin County in south central Pennsylvania...
Northeastern Fulton County in south central Pennsylvania...
* Until 400 PM EDT.
* At 310 PM EDT, a severe thunderstorm was located over Saluvia,
moving northeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Harrisonville, Waterfall, Rockhill Furnace, Wells Tannery, Fort
Littleton, Dudley, Valley-Hi, Saluvia, Doylesburg, Trough Creek
State Park, Willow Hill, Sideling Hill Rest Area, Fannettsburg,
Broad Top City, Three Springs, Orbisonia, Saltillo, Marklesburg,
Shirleysburg and Cassville.
This includes The Pennsylvania Turnpike from mile markers 165 to 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Freuenet cloud to ground lightning is occurring with this storm.
Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3985 7816 3997 7821 4001 7821 4004 7820
4005 7818 4009 7820 4012 7816 4016 7813
4020 7820 4040 7818 4044 7816 4023 7765
4022 7764 4022 7761 4019 7762
TIME...MOT...LOC 1910Z 243DEG 24KT 3997 7813
HAIL...1.00IN
WIND...70MPH
$$
Gartner/Dangelo1 follow-up statement
110
WWUS51 KCTP 041954
SVSCTP
Severe Weather Statement
National Weather Service State College PA
354 PM EDT Thu Jun 4 2020
PAC055-057-061-042003-
/O.EXP.KCTP.SV.W.0055.000000T0000Z-200604T2000Z/
Huntingdon PA-Franklin PA-Fulton PA-
354 PM EDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HUNTINGDON...NORTH
CENTRAL FRANKLIN AND NORTHEASTERN FULTON COUNTIES WILL EXPIRE AT 400
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central and central Pennsylvania.
LAT...LON 3985 7816 3997 7821 4001 7821 4004 7820
4005 7818 4009 7820 4012 7816 4016 7813
4020 7820 4040 7818 4044 7816 4023 7765
4022 7764 4022 7761 4019 7762
TIME...MOT...LOC 1953Z 243DEG 24KT 4010 7781
$$
GartnerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:10 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 4, 12:10 PM EDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service State College PA 1210 PM EDT Thu Jun 4 2020 .SYNOPSIS... Warm and humid conditions will continue this afternoon into Saturday with isolated to scattered afternoon thunderstorms. Cooler and less humid air will arrive Saturday night and promote pleasant and dry weather Sunday through Tuesday. Expect temperatures and humidity levels to trend higher into midweek ahead of the next frontal system. && .NEAR TERM /THROUGH TONIGHT/... ML cape is still under 500 J/KG areawide this midday hour, and the combination of an extensive high cloud shield across central and northern PA, and notable sfc ridging will will hold off any significant/deep convection for the next several hours across much of the region. The exception will be across the Laurel highlands and Lower Susq Valley where high level heating and a weak trough/channeling of some mid 60 dewpoint air north from the Chesapeake respectively may fire off convection there first around 18Z. MLCAPE is expected to increase to the 1000 to 1500 J/kg range across south-central PA during the mid to late afternoon. Storms are expected to develop over the higher terrain of the Laurels, and along lee trough as the boundary layer destabilizes. Vertical shear will remain weak, but 25-35 kt deep layer flow will support storms spreading east off the higher terrain, possibly evolving into loosely organized multicell clusters capable of strong to damaging water-loaded downburst wind gusts. SPC has increased the risk level up one notch to SLGT (2 out of 5) from the southern Alleghenies into the lower Susquehanna Valley. Tried to convey via DSS briefing and social media that the overall risk level and expected coverage of severe wx should be lower/more isolated than yesterday. Scattered storms may evolve slowly to the east and train as the flow becomes aligned with quasi-stationary front draped over CPA. WPC expanded the D1 MRGL ERO to cover the entire area with 00Z HREF mean showing spotty 1-2" amounts. This rainfall could produce some isolated flooding particularly in urban areas, but the overall risk of FF is low especially given 14-day rainfall departures that are generally 25-50% of normal. Isolated to scattered convection will fade into early tonight with mostly cloudy skies into Friday morning. Max/min temps will be above average with the largest departure from normal in lows tonight. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... Warm and humid conditions continue on Friday with isolated to scattered aftn storms expected to form again in weakly forced environment along the terrain/lee trough axis and drift slowly east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches over parts of south central/southeast PA with 1000-2000 J/kg of MUCAPE expected during peak heating. The main threat will be locally heavy rain as pulse storms become nearly stationary. Given recent rainfall departures, an isolated FF risk would be confined mainly to the more vulnerable/urban areas where heavy rain rates may occur. Expect convective coverage to diminish again into Friday night. An upper trough over Ontario and Quebec will deepen across the Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary layer will be in place as a cold front moves southeast across the region during the morning and early afternoon. The SPC D3 outlook does not even have the area in general tstm risk so its looking like mainly passing showers with fropa early Saturday. Cooler and drier/less humid air will arrive in the wake of the front by Saturday night. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Pleasant and comfortable weather expected Sunday through Tuesday with a mix of sun/clouds and low humidity. We should see a warming trend heading into the middle of next week, as the remnants of TS Cristobal move up the MS valley and help build an upper-level ridge over the eastern United States. && .AVIATION /16Z THURSDAY THROUGH MONDAY/... Focus this afternoon will be on developing showers and thunderstorms, as the stalled front over southern Pa lifts north. Latest HREFV3 indicates scattered thunderstorms will form around noon in vicinity of KJST/KAOO and spread into the rest of central Pa by mid afternoon. Brief vis reductions and stronger wind gusts are possible with any storms. Light wind and associated radiational cooling may promote patchy fog late this evening, mainly in those spots that receive rain this afternoon. Outlook... Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts. Sat...AM low cigs possible W Mtns. Sun-Mon...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert/Steinbugl NEAR TERM...Lambert/Steinbugl SHORT TERM...Steinbugl LONG TERM...Lambert/Evanego AVIATION...Fitzgerald
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 37 minutes before
Hazardous Weather Outlook National Weather Service State College PA 234 PM EDT Thu Jun 4 2020 PAZ004>006-037-051845- Warren-McKean-Potter-Tioga- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ042-051845- Sullivan- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Northern Lycoming- Southern Clinton-Southern Lycoming-Union-Montour-Columbia- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ026>028-034>036-050-052-056>059-063>066-051845- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder- Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams- York-Lancaster- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Locally heavy rainfall is expected with many of these storms. Flooding may result. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Locally heavy rainfall is possible Friday afternoon and may produce isolated flooding primarily in more sensitive urban areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 4, 11:58 AM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1158 AM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 NNW NEWMANSTOWN 40.36N 76.22W
06/03/2020 LEBANON PA PUBLIC
SEVERAL LARGE TREES DOWN AND ROOF DAMAGE TO
HOUSE.
&&
RXRLocal storm report, Jun 4, 12:29 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1229 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG DALLASTOWN 39.89N 76.64W
06/03/2020 YORK PA TRAINED SPOTTER
REPORTED AT KIRSTA LANE DALLASTOWN PA. TREES
DOWN ON ROAD. POWER OUT.
&&Local storm report, Jun 4, 1:27 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
127 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 S WINDSOR 39.90N 76.58W
06/03/2020 YORK PA PUBLIC
TREE AND WIRES DOWN ACROSS JEFFERSON LANE.
0830 PM TSTM WND DMG 1 NW WINDSOR 39.92N 76.59W
06/03/2020 YORK PA PUBLIC
TREE DOWN.
0827 PM TSTM WND DMG 1 NNW RED LION 39.91N 76.61W
06/03/2020 YORK PA PUBLIC
TREE DOWN.
0827 PM TSTM WND DMG DALLASTOWN 39.89N 76.64W
06/03/2020 YORK PA TRAINED SPOTTER
REPORTED AT KIRSTA LANE DALLASTOWN PA. TREES
DOWN ON ROAD. POWER OUT.
0817 PM TSTM WND DMG 1 E YORK 39.96N 76.71W
06/03/2020 YORK PA PUBLIC
TREE DOWN ON WIRES.
0815 PM TSTM WND DMG 2 WSW STONYBROOK 39.97N 76.68W
06/03/2020 YORK PA BROADCAST MEDIA
SEVERAL LARGE TREES DOWN.
0802 PM TSTM WND DMG 3 NNW DOVER 40.05N 76.88W
06/03/2020 YORK PA PUBLIC
TREE DOWN.
0800 PM TSTM WND DMG DOVER 40.01N 76.85W
06/03/2020 YORK PA PUBLIC
MANY LARGE TREES DOWN. DAMAGE TO GARAGE.
0734 PM HAIL 1 N CARLISLE 40.22N 77.20W
06/03/2020 E0.70 INCH CUMBERLAND PA TRAINED SPOTTER
0730 PM TSTM WND DMG 2 E CARLISLE 40.20N 77.17W
06/03/2020 CUMBERLAND PA PUBLIC
MULTIPLE TREES DOWN.
0728 PM TSTM WND DMG 1 ENE CARLISLE 40.20N 77.19W
06/03/2020 CUMBERLAND PA LAW ENFORCEMENT
TREE DOWN.
0654 PM TSTM WND DMG 4 SSW CHURCHTOWN 40.08N 75.99W
06/03/2020 LANCASTER PA UTILITY COMPANY
TREES DOWN ON WIRES.
0639 PM TSTM WND DMG 3 ESE EPHRATA 40.16N 76.13W
06/03/2020 LANCASTER PA UTILITY COMPANY
TREES DOWN ON WIRES.
0632 PM TSTM WND DMG 2 ENE BRICKERVILLE 40.23N 76.24W
06/03/2020 LANCASTER PA UTILITY COMPANY
TREES DOWN ON WIRES.
0615 PM TSTM WND DMG NEWMANSTOWN 40.35N 76.21W
06/03/2020 LEBANON PA PUBLIC
LARGE TREE DOWN AND COPPER ROOF TORN OFF
PORCH.
0615 PM TSTM WND DMG 1 NNW NEWMANSTOWN 40.36N 76.22W
06/03/2020 LEBANON PA PUBLIC
SEVERAL LARGE TREES DOWN AND ROOF DAMAGE TO
HOUSE.
0614 PM TSTM WND DMG RICHLAND 40.36N 76.26W
06/03/2020 LEBANON PA UTILITY COMPANY
TREES DOWN ON WIRES.
0602 PM TSTM WND DMG 2 W HARPER TAVERN 40.41N 76.61W
06/03/2020 LEBANON PA TRAINED SPOTTER
12 TREES DOWN.
0559 PM TSTM WND DMG 1 SSE MEISERVILLE 40.66N 76.94W
06/03/2020 SNYDER PA EMERGENCY MNGR
BARN DESTROYED AT ORIENTAL RD AND SAWMILL RD
IN CHAPMAN TWP.
0542 PM TSTM WND DMG 3 ENE ELIZABETHVILLE 40.57N 76.77W
06/03/2020 DAUPHIN PA 911 CALL CENTER
TREES AND POWERLINES DOWN.
0515 PM TSTM WND DMG 2 NNE OGDENSBURG 41.62N 76.97W
06/03/2020 TIOGA PA UTILITY COMPANY
TREES DOWN ON WIRES.
0507 PM TSTM WND DMG 2 E BEAVERTOWN 40.76N 77.13W
06/03/2020 SNYDER PA EMERGENCY MNGR
CAMPGROUND DESTROYED AT 275 CAMPGROUND LN IN
BEAVER TWP.
0427 PM TSTM WND DMG 1 WNW LAMAR 41.02N 77.53W
06/03/2020 CLINTON PA UTILITY COMPANY
TREES DOWN ON WIRES NEAR LAMAR.
&&Special weather statement, Jun 4, 2:14 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service State College PA
214 PM EDT Thu Jun 4 2020
PAZ034-035-041845-
Bedford PA-Fulton PA-
214 PM EDT Thu Jun 4 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD AND FULTON
COUNTIES UNTIL 245 PM EDT...
At 213 PM EDT, Doppler radar indicated a strong thunderstorm near
Clearville, moving northeast at 30 mph.
Wind gusts 40 to 50 mph and penny size hail are possible.
Locations impacted include...
Breezewood, Clearville, Everett, Harrisonville, Crystal Springs,
Wells Tannery, Valley-Hi, Saluvia, Locust Grove, Sideling Hill Rest
Area, Defiance, Hopewell and Rainsburg.
LAT...LON 3991 7855 4020 7819 4018 7815 3989 7798
3980 7851
TIME...MOT...LOC 1813Z 257DEG 40KT 3987 7843
GartnerSpecial weather statement, Jun 4, 2:45 PM EDT, 26 minutes before
Special Weather Statement National Weather Service State College PA 245 PM EDT Thu Jun 4 2020 PAZ025-026-034>036-041915- Bedford PA-Fulton PA-Franklin PA-Blair PA-Huntingdon PA- 245 PM EDT Thu Jun 4 2020 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD...HUNTINGDON... FRANKLIN...FULTON...AND BLAIR COUNTIES UNTIL 315 PM EDT... At 244 PM EDT, Doppler radar indicated strong thunderstorms along a line extending from near Osterburg to Locust Grove. Movement was northeast at 35 mph. Wind gusts 40 to 50 mph and penny size hail are possible. Locations impacted include... Breezewood, Clearville, New Enterprise, Martinsburg, Everett, McConnellsburg, Osterburg, Harrisonville, Crystal Springs, Waterfall, Rockhill Furnace, Wells Tannery, Fort Littleton, Dudley, St. Clairsville, Valley-Hi, Entriken, Fannettsburg, Saluvia and Shy Beaver. This includes the following COVID-19 Test Sites... Fulton County Medical Center... and UPMC Bedford Memorial. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4045 7802 4000 7772 3983 7834 4020 7858 TIME...MOT...LOC 1844Z 245DEG 53KT 4019 7849 3986 7827 Gartner
Special weather statement, Jun 4, 3:00 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service State College PA
300 PM EDT Thu Jun 4 2020
PAZ019-026-027-041930-
Huntingdon PA-Mifflin PA-Southern Centre PA-
300 PM EDT Thu Jun 4 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
AND CENTRE COUNTIES UNTIL 330 PM EDT...
At 258 PM EDT, Doppler radar indicated a strong thunderstorm over
Rock Springs, moving northeast at 30 mph.
Wind gusts 40 to 50 mph and penny size hail are possible.
Locations impacted include...
State College, Bellefonte, Park Forest Village, Boalsburg, Pleasant
Gap, Lemont, Zion, Houserville, Pine Grove Mills, Milroy, Centre
Hall, Milesburg, Ramblewood, Reedsville, Spring Mills, Franklinville,
Whipple Dam State Park, Bald Eagle State Park, Reeds Gap State Park
and Mcalevys Fort.
This includes the following COVID-19 Test Sites...
Blue Course Drive...
Geisinger...
Mount Nittany Health...
Mount Nittany Health Boalsburg...
Mt. Nittany Medical Center Emergency...
and State College Urgent Care Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4066 7813 4105 7772 4107 7767 4070 7739
4055 7804
TIME...MOT...LOC 1858Z 242DEG 43KT 4068 7796
GartnerThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 45 min |
| Jun 3, 8:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 23 min |
| Jun 4, 2:14 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Jun 4, 2:45 PM EDT | Special Weather Statement | CTP | Fulton | 30 min |
| Jun 4, 3:00 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Jun 4, 3:22 PM EDT | Special Weather Statement | CTP | Huntingdon | 38 min |
| Jun 4, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 52 min |
| Jun 4, 3:44 PM EDT | Special Weather Statement | CTP | Dauphin, Juniata | 46 min |
| Jun 4, 3:52 PM EDT | Special Weather Statement | CTP | Centre | 53 min |
| Jun 4, 4:06 PM EDT | Special Weather Statement | CTP | Mifflin | 24 min |
| Jun 4, 4:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 4, 4:35 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry | 40 min |
| Jun 4, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 54 min |
| Jun 4, 4:43 PM EDT | Special Weather Statement | CTP | Centre | 62 min |
| Jun 4, 4:52 PM EDT | Special Weather Statement | CTP | Clinton | 53 min |
| Jun 4, 4:59 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon, Perry | 46 min |
| Jun 4, 5:14 PM EDT | Special Weather Statement | CTP | Blair | 61 min |
| Jun 4, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 60 min |
| Jun 4, 5:18 PM EDT | Special Weather Statement | CTP | Fulton | 57 min |
| Jun 4, 5:27 PM EDT | Special Weather Statement | CTP | Adams | 33 min |
| Jun 4, 5:30 PM EDT | Special Weather Statement | CTP | Lycoming | 45 min |
| Jun 4, 5:34 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 116 min |
| Jun 4, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 47 min |
| Jun 4, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 60 min |
| Jun 4, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 37 min |
| Jun 4, 5:56 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:00 PM EDT | Areal Flood Advisory | CTP | Franklin | 2 hr |
| Jun 4, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 20 min |
| Jun 4, 6:16 PM EDT | Flash Flood Warning | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 4, 6:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jun 4, 6:25 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 65 min |
| Jun 4, 6:25 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 35 min |
| Jun 4, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 47 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 59 min |
| Jun 4, 6:32 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Elk, Somerset | 73 min |
| Jun 4, 6:33 PM EDT | Special Weather Statement | CTP | Clinton | 27 min |
| Jun 4, 6:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:45 PM EDT | Special Weather Statement | CTP | Huntingdon | 30 min |
| Jun 4, 6:55 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Huntingdon, Juniata, Mifflin, Perry | 50 min |
| Jun 4, 6:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 33 min |
| Jun 4, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 62 min |
| Jun 4, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Jun 4, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 25 min |
| Jun 4, 7:30 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Jun 4, 7:33 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon | 42 min |
| Jun 4, 7:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more | 49 min |
| Jun 4, 7:56 PM EDT | Special Weather Statement | CTP | Cameron | 49 min |
| Jun 4, 7:59 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.